alexa Anaphylactoid shock induced by oxytocin administration--a case report.
Neurology

Neurology

Journal of Clinical & Experimental Neuroimmunology

Author(s): Lin MC, Hsieh TK, Liu CA, Chu CC, Chen JY

Abstract Share this page

"Piton-S", a preparation of synthetic hormone of oxytocin, is the most common pharmacologic agent used for the induction and augmentation of labor, as well as preventing postpartum hemorrhage owing to its uterotonic properties. There are many adverse effects reported with oxytocin, including hypotension and tachycardia. Anaphylactoid reaction to oxytocin is extremely rare. Here we bring forth a case who sustained from anaphylactoid shock following oxytocin administration during the act of cesarean section. We would like to discuss the proper management of perioperative anaphylaxis after review of similar cases in the literature.

  • To read the full article Visit
  • Subscription
This article was published in Acta Anaesthesiol Taiwan. and referenced in Journal of Clinical & Experimental Neuroimmunology

Relevant Expert PPTs

Relevant Speaker PPTs

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords